# SDR AALA20070299

- Difficulty date: February 8, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 98232
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT IN FIRST CLASS FORWARD GALLEY CEILING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT IN FIRST CLASS FORWARD GALLEY CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
